# SDR AALA202108300248

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 25,206 hours, 10,398 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG18245
- Condition: Dislodged
- Location: L2 Door
- Part time: 23,358 hours, 9,536 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE CATERING, L2 DOOR SLIDE DROPPED OUT OF COVER. SLIDE DID NOT DEPLOY. REPLACED SLIDE ASSEMBLY PER JOB CARD 08L22125001.
